# SDR 2001UALA02496

- Difficulty date: December 30, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1473 STRINGER 25L REPAIR HAS FASTENER ON UPPER FLANGE NO EDGE MARGIN.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED DOUBLER REPAIR.
